MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH SYNCHRONY; COCHLEAR IMPLANT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH SYNCHRONY; COCHLEAR IMPLANT
Model Number MI1250 SYNCHRONY 2 PIN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user's hearing performance with the device is affected.The user was sent to the emergency department on (b)(6) 2025 and then followed up with a physician.They did a ct and gave a pressure dressing as well as oral antibiotics.The user continued to experience ongoing pain and swelling; thus, he underwent a procedure on (b)(6) 2025 to evacuate infection and blood from under the skin flap and assess implant integrity, which was confirmed as functioning normally, and the clinic decided to preserve the current device with plans for potential use in 3-4 weeks if healing progresses.This report refers to 9710014-2025-00123.For further information please refer to this report.

Brand Name
SYNCHRONY
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
MDR Report Key21371673
Report Number1066702-2025-00003
Device Sequence Number8432156
Product Code MCM
UDI-Device Identifier09008737395445
UDI-Public(01)09008737395445
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2025
Report Date (Section F) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMI1250 SYNCHRONY 2 PIN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/24/2025
Event Location Other
Date Report to Manufacturer01/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age11 YR
Patient SexMale